Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help charlie29

Posted by KimberlyDi on October 28, 2003, at 16:53:43

In reply to Re: What are the Effexor withdrawl symptoms? Need help, posted by charlie29 on October 28, 2003, at 16:24:47

> I had been on Effexor (225mg) for 2 years. It gave me my life back. I quit cold turkey and had no symptoms. I am really active and exercise 4x week and find it to be extremely helpful. Why don't you start little by little, walks in the park, some light cardio etc..I am sure the reason why I did not suffer from withdrawal is because of this...And remember this is just a sign that your brain is adjusting itself to its normal cemistry. Go out and get a move on..I am sure it will help a lot.

I envy you for your success at withdrawaling w/o problems. I'm at the beginning of my second attempt. I'm gone down from 300mg to 225mg a day. This *feeling* is becoming familiar. Nauseas pops up without warning and fades just as quickly. Everyone seems to believe that I'm going through early menopause because I'm hot hot hot and require a fan blowing always. Dizzyness and a feeling of general unhappiness (wanting to hide in my cave) are my constant companions. I'm going to take it slower than I did last time. Please Lord give me the strength.
KDi in Texas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:1016
URL: http://www.dr-bob.org/babble/20031025/msgs/274387.html